I started this medication a little over a year ago... I was out of my medicine for over a week .. started gettin bad headaches again .i got my script at 4 pm took one tablet then onother at 7pm and again at 10pm the headaches barely submitted am i ok ? How long will the headaches continue ?
Lacy hill; Sorry took so long with an answer, but I would guess the headache is gone by now. But in the future never make up for missed doses of propranolol again. If you run out as soon as you get it take it for that day and then only as directed this could affect your blood pressure, Heart and several other things if you take to much in a short period of time.
So just for the record as i said never do make up on missed pills this is only for prevention of migraine headaches so taking more well not help. hope im making sense feel free to post again if any problems..Have a good day. Chuck1957
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2012 • 1 answer
Posted 12 Jun 2015 • 2 answers
Posted 5 May 2016 • 1 answer
Posted 30 Dec 2016 • 1 answer
Posted 23 Feb 2017 • 2 answers